# SDR COEA2022052710901

- Difficulty date: April 1, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 37,655 hours, 37,354 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spoiler
- Part number: S57710000014
- Part serial: NT1170
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 500015  HEAVY CHECK  COE/MAJOR REPAIR: L/H SPOILER, UNDER SIDE SKIN HAS CHAFE DAMAGE. CORRECTIVE ACTION: L/H SPOILER REPAIRED PER SRAS ES_0086049...13537 ISSUE B, DATED 5/12/2022.
